Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Child is having labial adhesions. Temporary relief from steroid cream. How to remove this?

User rating for this question
Very Good
Answered by

Practicing since : 1976
Answered : 1872 Questions
My daughter is 4 years old and has labial adhesions often.we use a steroid cream for about 12 days util the akin opens up finding that the perenium area is turning brown and a little red.its upsetting to see on such a young child.she is also getting hair.why is this happening and with the hair and brown coloring go away?
Posted Sun, 12 May 2013 in Vaginal and Uterus Health
Answered by Dr. Rajiv K Khandelwal 4 hours later

Thank you for your query.

Labial adhesions can be removed without using steroid cream. It is a minor procedure. The application of steroid cream and its strength can be causing the discolouration that you are describing. I suggest that you stop using the cream and consult your doctor or gynaecologist who will clear the adhesions.

I hope I have answered your query to your satisfaction. Please feel free to revert back in case you need any clarifications or would like to share more facts.

Wishing your daughter an early recovery.


Rajiv K Khandelwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor